Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On trigonometric interpolation


Author: Eduardo H. Zarantonello
Journal: Proc. Amer. Math. Soc. 3 (1952), 770-782
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1952-0050702-4
MathSciNet review: 0050702
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Marcinkiewicz, Sur l'interpolation, Studia Mathematica vol. 6 (1936).
  • [2] G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, 1934.
  • [3] M. Riesz, Sur les fonctions conjuguées, Math. Zeit. vol. 27 (1927).
  • [4] A. Zygmund, Trigonometrical series, Warsaw, 1935.
  • [5] J. Marcinkiewicz and A. Zygmund, Mean values of trigonometric polynomials, Fund. Math. vol. 28 (1934).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1952-0050702-4
Article copyright: © Copyright 1952 American Mathematical Society